# SDR CA141103002

- Difficulty date: October 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Eclips ECLIPSEEA500
- Engine: Pwc PW610FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Lt
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) THE LEFT HAND ENGINE MADE NOISE AND VIBRATION PRIOR TO TAKE OFF. THE PILOT RETURNED TO FBO. IT WAS SUGGESTED TO BORESCOPE BOTH ENGINES FOR CARBON BUILD UP AND HPT VANE CARBON BLOCKAGE.
